# SDR CA150520002

- Difficulty date: May 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 82,463 hours
- Engine: Ge CF680C2*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 1335M66G04
- Condition: Ruptured
- Location: Bleed Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING WALK AROUND, MAINTENANCE HEARD AN UNUSUAL NOISE COMING FROM NR NR 1 ENGINE.  SOUND OF BLEED LEAK, RUSHING AIR.  AFTER OPENING THE THRUST REVERSER COWLS, THE TECH FOUND A RUPTURED DUCT ON THE THRUST REVERSER PRESSURE REGULATING AND SHUTOFF VALVE, PRSOV.  REF IPC 78-36-00 FIG 5, PG 6, ITEM 220.  DUCT WAS REPLACED AND ACFT RETURNED TO SERVICE.
